Chaotic bat algorithm

Gandomi, Amir H. and Yang, Xin-She (2014) Chaotic bat algorithm. Journal of Computational Science, 5 (2). pp. 224-232. ISSN 1877-7503

Full text is not in this repository.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 15642
Useful Links:
Depositing User: Xin-She Yang
Date Deposited: 30 Apr 2015 13:49
Last Modified: 13 Oct 2016 14:33
URI: http://eprints.mdx.ac.uk/id/eprint/15642

Actions (login required)

Edit Item Edit Item